# SDR UIEA2019040403787

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,923 hours, 18,691 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Dented
- Location: Fuel Supply
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN AREA OF NACELLE STRUT #1, WING FRONT SPAR, FUEL SUPPLY LINE WITH DENT, LOWER AREA.( CLEANED AND EVALUATED FUEL SUPPLY LINE AT WING FRONT SPAR ON #1 STRUT/PYLON AND FOUND DENT TO BE WITHIN LIMITS I.A.W. B767 AMM 28-22-07. FUEL SUPPLY LINE O.D.3" DENT MEASURED .008, FOUND WITHIN LIMITS I.A.W. B767 AMM 28-22-07. )
